Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/90471
DC FieldValueLanguage
dc.contributor.authorGutiérrez García, Javier-
dc.contributor.authorMozo Carollo, Imanol-
dc.contributor.authorPicado, Jorge-
dc.contributor.authorWalters-Wayland, Joanne-
dc.date.accessioned2020-07-20T16:33:18Z-
dc.date.available2020-07-20T16:33:18Z-
dc.date.issued2019-
dc.identifier.urihttp://hdl.handle.net/10316/90471-
dc.description.abstractThe hedgehog metric topology is presented here in a pointfree form, by specifying its generators and relations. This allows us to deal with the pointfree version of continuous (metric) hedgehog-valued functions that arises from it. We prove that the countable coproduct of the metric hedgehog frame with κ spines is universal in the class of metric frames of weight \kappa⋅\aleph_0. We then study \kappa-collectionwise normality, a cardinal extension of normality, in frames. We prove that this is the necessary and sufficient condition under which Urysohn separation and Tietze extension-type results hold for continuous hedgehog-valued functions. We show furthermore that \kappa-collectionwise normality is hereditary with respect to F_\sigma-sublocales and invariant under closed maps.pt
dc.language.isoengpt
dc.publisherElsevierpt
dc.relationUID/MAT/00324/2013pt
dc.rightsembargoedAccesspt
dc.subjectFrame, locale, frame of reals, metric hedgehog frame, metrizable frame, weight of a frame, separating family of localic maps, universal frame, join cozero \kappa-family, normal frame, \kappa-collectionwise normal frame, closed mappt
dc.titleHedgehog frames and a cardinal extension of normalitypt
dc.typearticle-
degois.publication.firstPage2345pt
degois.publication.lastPage2370pt
degois.publication.issue6pt
degois.publication.titleJournal of Pure and Applied Algebrapt
dc.relation.publisherversionhttps://www.sciencedirect.com/science/article/pii/S0022404918301981pt
dc.peerreviewedyespt
dc.identifier.doi10.1016/j.jpaa.2018.08.001pt
degois.publication.volume223pt
dc.date.embargo2020-12-31*
uc.date.periodoEmbargo730pt
item.languageiso639-1en-
item.fulltextCom Texto completo-
item.grantfulltextopen-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0001-7837-1221-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
TheLocalicHedgehog(FinalVersion)(Revised).pdf385.43 kBAdobe PDFView/Open
Show simple item record

WEB OF SCIENCETM
Citations 10

2
checked on Dec 2, 2021

Page view(s)

53
checked on Nov 25, 2021

Download(s)

64
checked on Nov 25, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.